MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE; OXIMETER
Model Number SP02 8-PIN D-SUB ADAPTER CBL (8PIN) OXI
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomed responded to ambulatory surgery, performed troubleshooting and found a failed spo2 cable.The biomed replaced the spo2 cable and performed spo2 performance test.The device passed testing and was returned to service.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The philips biomed reported on the customer's behalf that the spo2 levels are low.The device was reported to be in clinical use.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
Additional information was received; the biomed stated no abnormal wear was noted.The faulty spo2 cable was replaced, and a full spo2 performance test was conducted.The device successfully passed all testing and met performance specifications.Following verification, the device was returned to service.

Brand Name
SPO2 CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24333877
Report Number9610816-2026-100297
Device Sequence Number18587355
Product Code DQA
UDI-Device Identifier00884838011953
UDI-Public(01)00884838011953(10)1221
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP02 8-PIN D-SUB ADAPTER CBL (8PIN) OXI
Device Catalogue Number989803136591
Device Lot Number1221
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown